# SDR SWAA2022030311661

- Difficulty date: February 7, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 44,776 hours, 26,706 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRIALING EDGE SMALL BLUB SEAL RETAINER CRACK AFT OF #1 PYLON UNDER UPPER FIXED TRAILING EDGE PANEL. / REMOVED AND REPLACED LEFT WING TRAILING EDGE SMALL BULB SEAL RETAINER AFT OF #1 PYLON UNDER UPPER FIXED TRAILING EDGE PANEL PER SRM 51-40-02 AND AMM 20-50-11
